Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Headache, feeling warm, nauseous after having cerazette - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hello.
User :   Hi, I started cerazette 5 days ago and for the past 3 days have had a continuous headache. Today I've started feeling overly warm, nauseous and have almost fainted. I was just wondering if these could be related?
Doctor :   I shall help you with it.
User :   ok...
Doctor :   One of the side effects of the pill is headache.
Doctor :   Can you explain your headache in detail?
Doctor :   Like duration
User :   feels like a tight band across my head, pretty much constant but varies in intensity
Doctor :   Any variation in pain.
Doctor :   Ok
Doctor :   Can you rate the pain from 1 to 10, 10 being the worst pain.
User :   6
Doctor :   Ok
Doctor :   Do you have any associated symptoms like nausea or vomiting?
Doctor :   Blurring of vision?
User :   yes
Doctor :   Ok
User :   nausea, blurred vision
Doctor :   Is this the first time you are facing a problem of this sort?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor